Partial differential equations with involutions
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1320-1322
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a23,
author = {I. Ya. Viner},
title = {Partial differential equations with involutions},
journal = {Differencialʹnye uravneni\^a},
pages = {1320--1322},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a23/}
}
I. Ya. Viner. Partial differential equations with involutions. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1320-1322. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a23/